# SDR ASOA201710285182

- Difficulty date: October 28, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 35,157 hours, 26,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334253
- Condition: Corroded
- Location: Fuselage
- Part time: 35,157 hours, 26,320 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9 FROM FS 581.00 TO FS 677.00 IS CORRODED. REMOVED AND REPLACED SEAT TRACK AT RBL 9 FROM FS 581.00 TO FS 677.00 IAW EC/TC REO 670-53-00-343 AND REO 670-53-00-343 REV.
